# SDR DALA2024101610132

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,899 hours, 29,056 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 LH WING BOTTOM SKIN PANEL #3 WAS INADVERTENTLY DAMAGED. CORRECTIVE ACTION: COMPLIED WITH ER/A 568357-14. (0611151)
